# SDR SIMA20161107003

- Difficulty date: November 7, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,364 hours, 29,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT FOUND DAMAGED.   R & R THE  LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD
